# SDR QXEA2011062200436

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C2 - RT WING FUEL TANK ACCESS PANEL 624BT MATING SURFACE HAS FRETTING.  REMOVED DAMAGE IAW RD 8/4-57-442.  PANEL IS WITHIN TOLERANCE FOR REWORK IAW RD 8/4-57-442.  MIN REMAINING THICKNESS .110" CONFIRMED CRACK FREE REF NTM 51-00-02-250-801 AND 51-00-01-250-801. PANEL IS WITHIN TOLERANCE FOR REWORK IAW RD 8/4-57-442.  TREATED AND PRIMED REPAIR REF RD 8/4-57-442.
